# SDR CALA2017121504461

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 28,500 hours, 19,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: D5348004820203
- Condition: Corroded
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L2 DOOR SILL MID SECTION SHAPE SEAL HAS CORROSION.  L2 DOOR SILL MID SECTION FITTING FOUND TO HAVE 100% MATERIAL LOSS. REMOVED OLD DOOR SILL MID SECTION FITTING. REPLACED WITH NEW DOOR SILL MID SECTION FITTING PN 5348004820203 IAW A319 SRM 51-7 2-11-001 REV 119
